Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 1, NWS Eureka, CA

January 2, 2014

NWS Eureka, CA issued this small craft advisory at Jan 2, 2014, 3:07 PM PST. It took effect at Jan 3, 2014, 12:00 PM PST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2014, 3:07 PM PST (23:07 UTC)
In effect from
Jan 3, 2014, 12:00 PM PST
Expired
Jan 4, 2014, 3:00 PM PST
In force
27 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WHUS76 KEKA 022307
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 PM PST THU JAN 2 2014


PZZ470-030715-
/O.NEW.KEKA.SC.Y.0001.140103T1800Z-140104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
307 PM PST THU JAN 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 3 PM PST
SATURDAY. 

* WINDS...NORTH WINDS INCREASING FRIDAY INTO FRIDAY NIGHT PEAKING
  BETWEEN 20 AND 30 KT WITH A FEW GUSTS TO 35 KT.

* WAVES...NORTH SEAS BUILDING TO 7 TO 10 FT AT 8 SECONDS FRIDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-030715-
/O.NEW.KEKA.SC.Y.0001.140103T1800Z-140104T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
307 PM PST THU JAN 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 9 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 9 AM PST
SATURDAY. 

* WINDS...NORTH WINDS INCREASING FRIDAY INTO FRIDAY NIGHT PEAKING
  BETWEEN 15 AND 25 KT WITH A GUSTS TO 30 KT.

* WAVES...NORTH SEAS BUILDING TO 6 TO 9 FT AT 8 SECONDS FRIDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
8 follow-up statements
720 
WHUS76 KEKA 030657
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1057 PM PST THU JAN 2 2014

PZZ470-031500-
/O.CON.KEKA.SC.Y.0001.140103T1800Z-140104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1057 PM PST THU JAN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO
3 PM SATURDAY...

* WINDS...N 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 KT WITH
  GUSTS UP TO 30 KT THROUGH FRIDAY NIGHT. 

* WAVES...N 5 FT AT 15 SECONDS TONIGHT...BUILDING TO 7 TO 11 FT AT
  8 SECONDS THROUGH FRIDAY NIGHT. SEAS WILL BEGIN TO SUBSIDE ON
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-031500-
/O.CON.KEKA.SC.Y.0001.140103T1800Z-140104T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1057 PM PST THU JAN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO
9 AM SATURDAY...

* WINDS...N 10 TO 20 KT TONIGHT...INCREASING TO 15 TO 25 KT WITH
  GUSTS UP TO 30 KT BY LATE FRIDAY. 

* WAVES...NORTH SEAS AROUND 4 FT TONIGHT...BUILDING TO 6 TO 10 FT
  AT 8 SECONDS LATER FRIDAY. SEAS WILL BEGIN TO SUBSIDE ON
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
419 
WHUS76 KEKA 031043
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 AM PST FRI JAN 3 2014

PZZ470-031845-
/O.EXT.KEKA.SC.Y.0001.140103T2000Z-140104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
243 AM PST FRI JAN 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 PM PST
SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 PM
PST SATURDAY. 

* WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 20 TO 25 KT
  WITH GUSTS UP TO 35 KT LATE TODAY AND TONIGHT.

* WAVES...N 4 TO 6 FT AT 7 SECONDS AND NW 5 TO 7 FT AT 15 SECONDS
  TODAY BUILDING TO 9 TO 12 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE
  ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-031845-
/O.EXT.KEKA.SC.Y.0001.140103T2000Z-140104T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
243 AM PST FRI JAN 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 AM PST
SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 AM
PST SATURDAY. 

* WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 15 TO 25 KT
  WITH GUSTS UP TO 30 KT THIS AFTERNOON.

* WAVES...NORTH SEAS 4 TO 6 FT AT 7 SECONDS AND NW 5 TO 7 FT AT 15
  SECONDS...BUILDING TO 8 TO 11 FT AT 9 SECONDS TONIGHT. SEAS
  WILL SUBSIDE ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
880 
WHUS76 KEKA 031640
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 AM PST FRI JAN 3 2014

PZZ470-040045-
/O.CON.KEKA.SC.Y.0001.140103T2000Z-140104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 AM PST FRI JAN 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM
PST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM
PST SATURDAY. 

* WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 20 TO 30 KT 
  WITH GUSTS UP TO 35 KT LATE TODAY AND TONIGHT. 

* WAVES...N 4 TO 6 FT AT 7 SECONDS AND NW 5 TO 7 FT AT 15 
  SECONDS TODAY BUILDING TO 9 TO 12 FT AT 9 SECONDS TONIGHT. 
  SEAS WILL SUBSIDE ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-040045-
/O.CON.KEKA.SC.Y.0001.140103T2000Z-140104T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 AM PST FRI JAN 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM
PST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM
PST SATURDAY. 

* WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 15 TO 25 KT 
  WITH GUSTS UP TO 30 KT THIS AFTERNOON. 

* WAVES...NORTH SEAS 4 TO 6 FT AT 7 SECONDS AND NW 5 TO 7 FT AT 
  15 SECONDS...BUILDING TO 8 TO 11 FT AT 9 SECONDS TONIGHT. SEAS 
  WILL SUBSIDE ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
603 
WHUS76 KEKA 032327
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
327 PM PST FRI JAN 3 2014

PZZ470-040730-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
327 PM PST FRI JAN 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT...SLOWLY
  DIMINISHING ON SATURDAY.

* WAVES...N BUILDING TO 10 FT AT 7 TO 9 SECONDS TONIGHT. SEAS WILL
  BEGIN TO SUBSIDE SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-040730-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
327 PM PST FRI JAN 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT...SLOWLY
  DIMINISHING ON SATURDAY.

* WAVES...N BUILDING TO 8 TO 10 FT AT 9 SECONDS TONIGHT. SEAS
  WILL SUBSIDE ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
317 
WHUS76 KEKA 040501
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 PM PST FRI JAN 3 2014

PZZ470-041315-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
901 PM PST FRI JAN 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT...SLOWLY 
  DIMINISHING ON SATURDAY. 

* WAVES...N 10 FT AT 8 TO 9 SECONDS TONIGHT. SEAS WILL SUBSIDE TO
  7 TO 9 FT AT 9 SECONDS SATURDAY...AND THEN TO 4 TO 5 FT SATURDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-041315-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 PM PST FRI JAN 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT...SLOWLY 
  DIMINISHING TO 5 TO 10 KT ON SATURDAY. 

* WAVES...N 9 TO 10 FT AT 10 SECONDS TONIGHT. SEAS WILL SUBSIDE TO
  6 TO 8 FT AT 9 SECONDS ON SATURDAY...AND THEN AROUND 4 FT
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
655 
WHUS76 KEKA 041023
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
223 AM PST SAT JAN 4 2014

PZZ470-041830-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
223 AM PST SAT JAN 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THIS MORNING
  DIMINISHING THROUGH TONIGHT.

* WAVES...N 7 T 9 FT AT 8 SECONDS THIS MORNING SUBSIDING TO 3 TO 5
  FT BY LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-041700-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
223 AM PST SAT JAN 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS...N 15 TO 25 KT EARLY THIS MORNING DIMINISHING TO 5 TO 10
  KT THIS AFTERNOON.

* WAVES...N 6 TO 8 FT AT 8 SECONDS THIS MORNING SUBSIDING TO 3 TO
  5 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
180 
WHUS76 KEKA 041704
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
904 AM PST SAT JAN 4 2014

PZZ475-041815-
/O.EXP.KEKA.SC.Y.0001.000000T0000Z-140104T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
904 AM PST SAT JAN 4 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ470-042300-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
904 AM PST SAT JAN 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON...

* WINDS...N 15 TO 25 KT THIS MORNING DIMINISHING THIS AFTERNOON.

* WAVES...N 7 TO 9 FT AT 7 SECONDS THIS MORNING SUBSIDING TO 4 TO 
  6 FT BY LATE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
663 
WHUS76 KEKA 042251
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 PM PST SAT JAN 4 2014

PZZ470-050000-
/O.EXP.KEKA.SC.Y.0001.000000T0000Z-140104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 PM PST SAT JAN 4 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM THIS AFTERNOON...

WINDS AND SHORT PERIOD SEAS WILL CONTINUE TO GRADUALLY SUBSIDE.

$$

HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 3:31 AM PST, 11 hours 36 minutes earlier.

Area forecast discussion, Jan 2, 3:31 AM PST, 11 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
331 AM PST THU JAN 2 2014

.SYNOPSIS...A WEAK SYSTEM WILL BRING INCREASING CLOUDS AND A
CHANCE FOR DRIZZLE AT THE COAST THIS AFTERNOON AND TONIGHT. HIGH
PRESSURE AND OFFSHORE FLOW WILL BRING A RETURN TO MOSTLY SUNNY
SKIES FRIDAY THROUGH SUNDAY. INCREASING CLOUDS ARE EXPECTED NEXT
WEEK.

&&

.DISCUSSION...HIGH PRESSURE CONTINUES TO BRING CLEAR SKIES TO MUCH
OF THE AREA THIS MORNING. THERE IS SOME STRATUS ALONG THE
MENDOCINO COAST...ALTHOUGH IT APPEARS TO BE ONLY AT THE IMMEDIATE
COAST. SOME PATCHY FOG IS PRESENT NORTH OF THE CAPE AS WELL...BUT
IT IS NOT VERY WIDESPREAD. SKIES ARE EXPECTED TO REMAIN CLEAR THIS
MORNING. THIS AFTERNOON MID LEVEL CLOUDS ARE EXPECTED TO START
MOVING IN AHEAD OF A WEAK FRONT. ONSHORE FLOW WILL LIKELY INCREASE
CLOUDS AND FOG ALONG THE COAST. SOME DRIZZLE IS
POSSIBLE...ALTHOUGH RECENT MODEL RUNS CONTINUE TO TREND DRIER.

FRIDAY MORNING THE NAM AND GFS SHOW DRY AIR MOVING IN BEHIND THE
WEAK FRONT. THIS...COMBINED WITH INCREASED MIXING SHOULD CLEAR
SKIES FAIRLY QUICKLY ON FRIDAY. TEMPERATURES ALOFT COOL SLIGHTLY
SO HIGHS WILL BE COOLER IN INLAND AREAS.

HIGH PRESSURE IS SOLIDLY IN PLACE FOR SATURDAY AND SHOULD BRING
CLEAR SKIES WITH OFFSHORE FLOW. TEMPERATURES SHOULD WARM NICELY IN
INLAND AREAS WITH COASTAL AREAS WARMING AS WELL. THE ONE EXCEPTION
COULD BE THE VALLEYS IN TRINITY COUNTY WHERE SOME FOG MAY FORM AND
KEEP TEMPERATURES A BIT COOLER.

SUNDAY THE RIDGE STARTS TO BREAK DOWN WITH MODELS SHOWING A WEAK
SYSTEM APPROACHING THE COAST. THIS STARTS TO TURNS WINDS SOUTHERLY
AND MAY BRING SOME STRATUS TO THE MENDOCINO COAST. MONDAY THE GFS
IS SHOWING MID LEVEL CLOUDS INCREASING AS A WEAK SHORT WAVE RIDES
OVER THE RIDGE. THE ECMWF IS HOLDING THE RIDGE IN PLACE AND
KEEPING SKIES MAINLY CLEAR. TUESDAY MODELS CONTINUE TO BRING SOME
RAIN TO THE AREA...HOWEVER THEY CONTINUE TO TREND WEAKER WITH THE
SYSTEM AND FARTHER TO THE NORTH. HAVE KEPT POPS AT SLIGHT CHANCE
TO INDICATE THE POSSIBILITY OF RAIN...BUT WITH THE WAY MODELS ARE
TRENDING AND PERFORMANCE OF THE MODELS THIS WEEK WILL KEEP IT AT
SLIGHT CHANCE.

WEDNESDAY AND THURSDAY THE MODELS SHOW THE RIDGE BUILDING BACK UP
OVER THE OVER THE EASTERN PACIFIC...ALTHOUGH DETAILS IN THE
STRENGTH AND TIMING VARY. THIS CREATES NORTHWESTERLY FLOW WITH
SOME WEAK SYSTEMS MOVING DOWN FROM THE NORTH. MODELS ARE SHOWING
LIGHT PRECIP WITH THIS AS WELL SO LEFT THE SLIGHT CHANCE POPS IN
PLACE. MKK

&&

.AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS
ARE OCCURRING AT KCEC, KACV AND KUKI THIS MORNING. TEMPORARY MVFR
CONDITIONS WILL OCCUR AT TIMES THIS MORNING AT KACV DUE TO PATCHY
FOG REDUCING VISIBILITIES. OTHERWISE VFR CONDITIONS AND LIGHT
WINDS TO LIGHT AND VARIABLE WINDS WILL PREVAIL AT KCEC, KACV AND
KUKI TODAY AND TONIGHT.

&&

.MARINE...LIGHT NORTHERLY WINDS WILL PREVAIL ACROSS THE WATERS
TODAY WITH LOW TO MODERATE SEAS. THE WINDS AND SEAS WILL INCREASE
FRIDAY AND FRIDAY NIGHT AS A DISSIPATING COASTAL LOW PRESSURE
TROUGH AND APPROACHING WEAKENING COLD FRONT INCREASES THE PRESSURE
GRADIENT. A HIGH PRESSURE SYSTEM WILL STRENGTHEN BEHIND THE
FRONTAL BOUNDARY INCREASING THE PRESSURE GRADIENT FRIDAY NIGHT AND
SATURDAY PRIMARILY ACROSS THE NORTHERN OUTER WATERS. SMALL CRAFT
ADVISORIES WILL BE NECESSARY ACROSS THE NORTHERN OUTER WATERS
FRIDAY THROUGH SATURDAY MORNING DUE TO INCREASING WINDS AND SEAS.
SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE SOUTHERN OUTER
WATERS FRIDAY DUE TO SHORT PERIOD SEAS AND FRIDAY NIGHT DUE TO
INCREASING WINDS AND SEAS. THE WINDS AND SEAS WILL GRADUALLY
DIMINISH SATURDAY AFTERNOON THROUGH EARLY NEXT WEEK.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 2, 5:23 AM PST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
523 AM PST THU JAN 2 2014

CAZ001>004-076-031330-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
523 AM PST THU JAN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.